Is it possible for Toviaz to cause blood sugar to be elevated more than usual?Ever since I started on it my blood sugars have been really elevated. Just wondered if Toviaz might be making my blood sugars worse.
I did check the possible side effects of Toviaz and HBS is not listed, however even if it is not listed it does not mean we can rule it out, different organisms react and tolerate the drug in different ways , meaning , in your particular case it may be possible that your sugar levels have gone up due to this medication.
Please do contact your Dr. asap and let him / her know what you are experiencing.
Side effects for future reference:
I hope they find the cause and it is nothing too serious and I wish you a prompt recovery.-
All the best and take care.-
- Toviaz Information for Consumers
- Toviaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Toviaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Aug 2012 • 1 answer
Posted 16 Jul 2014 • 2 answers
Posted 9 Sep 2015 • 0 answers
Posted 1 Dec 2015 • 1 answer
Posted 16 Nov 2016 • 0 answers